MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOOP, #2, BLUE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERLOOP, #2, BLUE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERLOOP, #2, BLUE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6)2024, it was reported by a sales representative via email that an ar-1370c biocomposite interference screw and an ar-4020c-07 fastthread biocomposite interference screw ripped the suture tied to the graft during the fixation of the graft to the femur.This caused the graft to have to be whip-stitched multiple times.The case was completed using a biotenodesis screw 8x23mm.This was discovered during an mpfl reconstruction procedure on (b)(6)2024.Additional information received on 11/6/2024: the suture that broke was an ar-7234 fiberloop.The case suture was removed and replaced with another ar-7234 fiberloop.The anchors were also removed, and an ar-1580bc biocomposite-tenodesis screw was used.There was no delay in the case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
FIBERLOOP, #2, BLUE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20788096
Report Number1220246-2024-08618
Device Sequence Number7808900
Product Code GAT
UDI-Device Identifier00888867041677
UDI-Public00888867041677
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLOOP, #2, BLUE
Device Catalogue NumberAR-7234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown